# SDR C2XA10SH179

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 18,958 hours, 14,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE AFT RT SKIN WAS FOUND TO BE CRACKED AT A RIVET AT FRAME 79 AND STRINGER 4R.  MAINTENANCE PERFORMED A BUSHING REPAIR IAW EC5330-02130.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
